I am just writing because the last few weeks have been in so much pain, my neck and shoulders have been killing me, for no apparent reason, I have not had an MRI since 09, and I believe it's time for one. The pain radiates all the way down my spine and lower back @ times I feel like wearing a neck brace. And on another note....I have been taking Cymbalta for depression and panic attacks the panic attacks came out of the blue...Can anyone tell me if there is a relation between Chiari and depression/Panic Attacks?
Hi...I am so sorry ur pain is increasing as well as ur anxiety and depression...yes there is a link btwn chiari and anxiety and depression...Chiari affects the brain stem which is the control center for all functions of our body both physical and emotional...so it is not a stretch to see that it could cause us to feel like this.
Many have crying jags....and get overly emotional ...like with Hallmark commercials...we have had this topic on here b4 and if u want to read some of the older threads use the search this community feature and type in anxiety.... I am sure u will find many threads on the topic.
Just know u r not alone in how u feel and it is very easily the Chiari causing it. ((hugs))
Thanks for answering my question, I just started feeling like this not to long ago, the Cymbalta helps with the depression but it does nothing for the pain like the commercials says...but I will read older post as you suggested.
Most meds do not help with Chiari pain....unfortunately....and once u r on a med it may help make it manageable....and as long as u take ur meds on schedule and not wait to the pain is out of control u will have better results staying ahead of the pain, then waiting until u have pain to take meds....
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.